1. A CHARACTERIZATION FOR METRIC TWO-DIMENSIONAL GRAPHS AND THEIR ENUMERATION

M. Mohagheghy Nezhad; F. Rahbarnia; M. Mirzavaziri; R. Ghanbari

Volume 7, Issue 2 , Winter and Spring 2020, , Pages 179-187

Abstract
  ‎The \textit{metric dimension} of a connected graph $G$ is the minimum number of vertices in a subset $B$ of $G$ such that all other vertices are uniquely determined by their distances to the vertices in $B$‎. ‎In this case‎, ‎$B$ is called a \textit{metric basis} for $G$‎. ‎The ...  Read More